| Model Number |
7601-05030M-G1 |
| Medical Device Problem Codes |
Fracture (1260); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product returned.
Event or Problem Description
A company representative reported that a patient was revised approximately 8 months after implantation to address two fractured yukon polyaxial screws at t1, one of which also migrated and one migrated yukon set screw.This report is for the second of two fractured yukon polyaxial screws.This screw also migrated at t1.